# SDR FDEA201901090054

- Difficulty date: January 9, 2019
- Submitted: January 23, 2019
- Operation: Air carrier
- Aircraft: N583FE
- Make and model: Doug MD-11F
- Aircraft serial: 48421
- Aircraft time: 86,438 hours, 19,761 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB39547
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE RIB DOUBLER AT XOS 789 FOUND CRACK RIB DOUBLER ON LEFT WING - FIXED LEADING EDGE AT STATION XOS 789 REMOVED AND REPLACED AS PER SRM 51-31-01-0G. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. DOUBLER FABRICATED AS PER DRAWING ARB3954 REVISION K.
